Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 26, 2011, 8:01 AM CDT for Hancock County, Harrison County, Mississippi. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 8:01 AM CDT (13:01 UTC)
- Expired
- Apr 26, 2011, 9:00 AM CDT
- In force
- 59 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Hancock County, MS, Harrison County, MS
The radar
The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2833 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.2
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS54 KLIX 261301
SVRLIX
MSC045-047-261400-
/O.NEW.KLIX.SV.W.0074.110426T1301Z-110426T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
801 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...WAVELAND...DIAMONDHEAD...BAY ST.
LOUIS...
HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...BILOXI...
* UNTIL 900 AM CDT
* AT 800 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF SAUCIER TO KILN TO DIAMONDHEAD TO WAVELAND...
OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF WIGGINS TO
DIAMONDHEAD TO WAVELAND...AND MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PASS
CHRISTIAN AND LYMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3038 8891 3038 8901 3030 8927 3030 8930
3035 8929 3037 8934 3035 8937 3035 8934
3031 8932 3025 8942 3019 8944 3018 8953
3041 8947 3065 8937 3065 8925 3069 8923
3068 8888
TIME...MOT...LOC 1302Z 242DEG 30KT 3065 8928 3046 8936
3036 8940 3029 8941
$$
CAB1 follow-up statement
143
WWUS54 KLIX 261338
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
838 AM CDT TUE APR 26 2011
MSC045-261347-
/O.CAN.KLIX.SV.W.0074.000000T0000Z-110426T1400Z/
HANCOCK MS-
838 AM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF HANCOCK
COUNTY.
LAT...LON 3039 8891 3038 8901 3030 8927 3069 8923
3068 8888
TIME...MOT...LOC 1337Z 242DEG 30KT 3065 8903 3055 8903
3045 8907 3038 8908
$$
MSC047-261400-
/O.CON.KLIX.SV.W.0074.000000T0000Z-110426T1400Z/
HARRISON MS-
838 AM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR HARRISON COUNTY...
AT 832 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAUCIER TO LYMAN TO LONG BEACH. THE LINE IS MOVING
EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BILOXI
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3039 8891 3038 8901 3030 8927 3069 8923
3068 8888
TIME...MOT...LOC 1337Z 242DEG 30KT 3065 8903 3055 8903
3045 8907 3038 8908
$$
95/DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:30 AM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Apr 26, 3:30 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
330 AM CDT TUE APR 26 2011
.SHORT TERM...
AN AREA OF STRONG TO SEVERE CONVECTION CONTINUES TO MAKE ITS WAY
ACROSS SOUTH CENTRAL AND EAST CENTRAL LOUISIANA EARLY THIS
MORNING. THIS CONVECTION WILL BE MOVING INTO SOUTHWEST MISSISSIPPI
AND THE BATON ROUGE AREA AROUND 4 AM OR SHORTLY THEREAFTER. THE
CONVECTION WILL BE MOVING INTO A SOMEWHAT MORE STABLE ATMOSPHERE
AS IT PUSHES EAST INTO THE FORECAST AREA...SO SOME WEAKENING IS
EXPECTED. HOWEVER...THE STORMS MAY STILL BE STRONG TO SEVERE IN
THE PREDAWN HOURS WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING
THE PRIMARY THREATS. AFTER THIS SHOT OF CONVECTION EARLY THIS
MORNING...WE PLAN TO MAINTAIN CHANCE POPS FOR TODAY ACROSS
SOUTHWEST MISSISSIPPI AND FOR MOST AREAS NORTH OF THE INTERSTATE
10 AND 12 CORRIDOR IN SOUTHEAST LOUISIANA. ELSEWHERE...A SLIGHT
CHANCE OF THUNDERSTORMS WILL BE IN THE OFFING TODAY.
THE CONVECTION TODAY IS A RESULT OF A MID LEVEL SHORT WAVE TROUGH
EJECTING OUT OF THE LOWER AND MID MISSISSIPPI THIS MORNING. A
SHORTWAVE AND A STRONG UPPER JET MAX AND WILL MOVE THROUGH THE
BASE OF THE SLOWLY PROGRESSIVE MID/UPPER LEVEL TROUGH OVER THE
CENTRAL CONUS TODAY BRINGING ANOTHER ROUND OF STRONG TO SEVERE
CONVECTION TO THE LOWER AND MID MISSISSIPPI VALLEY SPREADING INTO
THE TENNESSEE AND LOWER OHIO VALLEY REGIONS LATER IN THE DAY. THE
BULK OF THIS CONVECTION AND SEVERE WEATHER IS EXPECTED TO STAY TO
THE NORTH OF THE FORECAST AREA TODAY AND TONIGHT. ALTHOUGH THE
ATMOSPHERE ACROSS THE FORECAST AREA WILL BECOME QUITE UNSTABLE
WITH DAYTIME HEATING...DEEP MOISTURE WILL BE LACKING AND THERE
WILL BE SOMEWHAT OF A CAP TO OVERCOME. IN ADDITION...THE MAIN
FORCING WILL BE NORTH OF THE AREA. ANY CONVECTION THAT DOES FORM
HOWEVER...COULD BE STRONG TO SEVERE...ESPECIALLY OVER SOUTHWEST
MISSISSIPPI. A POSSIBLE FOCUS FOR CONVECTION TODAY MAY BE AN
OUTFLOW BOUNDARY ASSOCIATED WITH THE EARLY MORNING CONVECTION.
ON WEDNESDAY...A MORE AMPLIFIED SHORT WAVE TROUGH WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. SURFACE LOW PRESSURE OVER ARKANSAS
EARLY IN THE DAY WILL QUICKLY MOVE INTO LOWER OHIO VALLEY BY
EVENING. THIS SYSTEM WILL PUSH A COLD FRONT ACROSS THE FORECAST
AREA WEDNESDAY AFTERNOON AND NIGHT. AGAIN THE MAJORITY OF THE
CONVECTION AND SEVERE WEATHER IS EXPECTED TO REMAIN NORTH OF THE
FORECAST AREA WEDNESDAY. HOWEVER...RAIN CHANCES AND THE THREAT OF
SEVERE WEATHER WILL BE HIGHER. ALTHOUGH MOISTURE WILL STILL NOT BE
PARTICULARLY DEEP AND A CAP MAY BE IN PLACE...THERE WILL BE MORE
FORCING AVAILABLE...THE ATMOSPHERE WILL BE QUITE UNSTABLE...AND A
SIGNIFICANTLY MORE SHEARED ENVIRONMENT WILL BE IN PLACE. ANY
CONVECTION DOES FORM COULD INDEED BE SEVERE WITH THE BEST CHANCE
FOR SEVERE WEATHER OVER THE NORTHERN SECTIONS OF THE FORECAST
AREA. IN ADDITION TO DAMAGING WINDS AND LARGE HAIL ON WEDNESDAY...
ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH SOME OF THE
THUNDERSTORMS. 11
.LONG TERM...
THE COLD FRONT WILL SWEEP EAST OF THE AREA WEDNESDAY NIGHT. DRIER
AND COOLER CONDITIONS WILL PREVAIL FOR THE END OF THE WORK WEEK.
RETURN FLOW WILL COMMENCE BY THE WEEKEND IN ADVANCE OF THE NEXT
UPPER TROUGH THAT WILL MOVE ACROSS THE NORTHERN AND CENTRAL
PLAINS AND INTO THE GREAT LAKES LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK. THIS SYSTEM WILL PUSH THE NEXT COLD FRONT INTO THE AREA
SUNDAY NIGHT OR MONDAY. MODELS HAVE SOME DIFFERENCES WITH THE
TIMING AND STRENGTH OF THIS SYSTEM. RAIN CHANCES WILL BE ON THE
INCREASE AGAIN SUNDAY INTO MONDAY. 11
&&
.AVIATION...
HAVE GENERALLY GONE WITH A PERSISTENCE FORECAST. EXPECT A LOW
STRATUS DECK TO DEVELOP TONIGHT WHICH WILL REDUCE CIGS TO MVFR OR
POSSIBLY IFR LEVELS IN SOME LOCATIONS. THE ONE EXCEPTION TO THIS
WILL BE KBTR THIS MORNING. CONVECTION BETWEEN ALEXANDRIA AND
LAFAYETTE APPEARS AS IF IT MAY REACH KBTR...SOMETIME BETWEEN 09Z AND
12Z. OTHERWISE...VFR CONDITIONS WILL PREVAIL. EXPECT MODERATE TO
STRONG SOUTHEASTERLY WINDS DURING DAYLIGHT HOURS...WITH LIGHTER AND
LESS GUSTY CONDITIONS DURING THE OVERNIGHT HOURS. WE MAY ALSO HAVE
TO CONSIDER MENTION OF CONVECTION AT KMCB LATER THIS MORNING...BUT
CHANCES ARE BELOW WHAT WOULD BE NEEDED FOR A TEMPO GROUP. 35
&&
.MARINE...
CONDITIONS SOMEWHAT VARIABLE THIS MORNING...WITH SOME AREAS IN
EXERCISE CAUTION RANGE...SOME IN ADVISORY RANGE...AND SOME BELOW
HEADLINE CRITERIA. WITH LOW PRESSURE EXPECTED TO MOVE NORTHEASTWARD
ALONG COLD FRONT...GRADIENT SHOULD TIGHTEN THIS MORNING...AND ALLOW
WINDS TO INCREASE TO ADVISORY LEVEL AT ALL LOCATIONS. CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH WEDNESDAY NIGHT...ALTHOUGH THERE MAY BE
A FEW PERIODS WHERE WINDS FALL BELOW HEADLINE CRITERIA FOR A TIME.
WINDS WILL DIMINISH FOR A TIME THURSDAY AND FRIDAY BEFORE THE NEXT
SYSTEM TIGHTENS THE GRADIENT AGAIN ON SATURDAY. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 70 88 56 / 30 20 50 20
BTR 88 72 89 58 / 30 20 40 10
ASD 87 73 87 60 / 20 10 40 20
MSY 87 74 88 65 / 20 10 30 20
GPT 84 75 86 61 / 20 10 40 20
PQL 84 71 86 62 / 20 10 30 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON FROM 20 TO 60 NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 26, 4:15 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 415 AM CDT TUE APR 26 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-270200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 415 AM CDT TUE APR 262011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH THE BEST CHANCE FOR THUNDERSTORMS ACROSS SOUTHWEST MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA NORTH OF THE INTERSTATE 10 AND 12 CORRIDOR. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHWEST MISSISSIPPI WERE A FEW STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS AND TIDAL LAKES THROUGH TONIGHT AS SOUTH WINDS OF 20 TO 25 KNOTS PREVAIL WITH SEAS BUILDING UP TO 8 FEET IN THE OUTER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTH OF THE REGION WEDNESDAY WITH A STRONG COLD FRONT PUSHING ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT...AND A FEW OF THE STORMS COULD BE STRONG TO SEVERE WEDNESDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH EARLY THURSDAY MORNING. STRONG ONSHORE FLOW WEDNESDAY IN ADVANCE OF THE COLD FRONT WILL SHIFT TO OFFSHORE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED LATER TODAY AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT.
In the hours before
Local storm report, Apr 26, 5:01 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
501 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM NON-TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M64 MPH EAST BATON ROUGE LA ASOS
0451 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M63 MPH EAST BATON ROUGE LA ASOS
&&
11Local storm report, Apr 26, 5:03 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
503 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M64.00 MPH EAST BATON ROUGE LA ASOS
0451 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M63.00 MPH EAST BATON ROUGE LA ASOS
&&
11Special weather statement, Apr 26, 5:32 AM CDT, 2 hours 29 minutes before
LAZ038-040-050-058-261130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 532 AM CDT TUE APR 26 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. JOHN THE BAPTIST PARISH...LIVINGSTON PARISH...ST. TAMMANY PARISH...TANGIPAHOA PARISH... AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 9 MILES WEST OF AMITE TO 25 MILES SOUTHWEST OF HAMMOND...MOVING EAST AT 35 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... KILLIAN...SPRINGFIELD...INDEPENDENCE...TICKFAW...PONCHATOULA... ROBERT...FOLSOM...MADISONVILLE...COVINGTON AND MANDEVILLE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 26, 5:38 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
538 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM TSTM WND DMG 3 SW GREENWELL SPRING 30.55N 91.03W
04/26/2011 EAST BATON ROUGE LA BROADCAST MEDIA
A TREE WAS BLOWN DOWN IN THE COMMUNITY OF CENTRAL.
&&
11Special weather statement, Apr 26, 5:50 AM CDT, 2 hours 11 minutes before
LAZ038-039-MSZ070-071-261145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 550 AM CDT TUE APR 26 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL COUNTY...PIKE COUNTY...WASHINGTON PARISH...TANGIPAHOA PARISH... AT 546 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 29 MILES NORTH OF FRANKLINTON TO NEAR MCCOMB TO AMITE...MOVING EAST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... WILMER...SALEM...MOUNT HERMAN...TYLERTOWN...DEXTER...ENON...ANGIE... VARNADO AND BOGALUSA THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Apr 26, 6:15 AM CDT, 1 hour 46 minutes before
LAZ040-MSZ077-261215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 615 AM CDT TUE APR 26 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING PEARL RIVER COUNTY...ST. TAMMANY PARISH... AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF COVINGTON TO 12 MILES WEST OF MANDEVILLE...MOVING EAST AT 35 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... FOLSOM...MADISONVILLE...ABITA SPRINGS...SUN...BUSH...LACOMBE... SLIDELL AIRPORT...SLIDELL...PEARL RIVER...PICAYUNE AND MCNEIL THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:50 AM CDT | Wind Advisory | LIX | Amite, Pike, Wilkinson | 3 hr |
| Apr 26, 2:55 PM CDT | Wind Advisory | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 40 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.